Biextensions alternées
Compositio Mathematica, Volume 63 (1987) no. 1, p. 99-122
@article{CM_1987__63_1_99_0,
     author = {Breen, Lawrence},
     title = {Biextensions altern\'ees},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {63},
     number = {1},
     year = {1987},
     pages = {99-122},
     zbl = {0632.14036},
     mrnumber = {906381},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1987__63_1_99_0}
}
Breen, L. Biextensions alternées. Compositio Mathematica, Volume 63 (1987) no. 1, pp. 99-122. http://www.numdam.org/item/CM_1987__63_1_99_0/

1 L. Breen: Fonctions thêta et théorème du cube. Lecture Notes in Mathematics 980. Springer, Berlin, Heidelberg New-York, Tokyo (1983). | MR 823233 | Zbl 0558.14029

2 H. Cartan: Algèbres de Eilenberg-MacLane et homotopie. Séminaire Cartan 1954-55 (7ème année). Paris (1956). | Zbl 0067.15601

3 C.-L. Chai: Compactification of Siegel Moduli schemes, Thèse, Havard (1984). | MR 853543

4 P. Deligne: Exposé XVIII de "Séminaire de Géométrie Algébrique du Bois-Marie 1963-64"

(SGA 4) dirigé par M. Artin, A. Grothendieck, J.-L. Verdier. Théorie des topos et cohomologie étale des schémas, tome 3. Lecture Notes in Mathematics 305. Springer, Berlin, Heidelberg, New-York (1973). | MR 354654 | Zbl 0245.00002

5 P. Deligne: Théorie de Hodge III. Publ. Math. IHES 44 (1975) 5-77. | Numdam | MR 498552 | Zbl 0237.14003

6 G. Decker: The integral homology algebra of an Eilenberg-MacLane space. Thèse de l'Université de Chicago, 1974, non publiée.

7 J.R. Dennett: A functorial description of πnL2K(A, q). Thèse de M.I.T., Juin 1965, non publiée.

8 A. Dold et D. Puppe: Homologie nicht-additiven functoren. Anwendungen. Ann. Inst. Fourier 11 (1961) 201-312. | Numdam | MR 150183 | Zbl 0098.36005

9 S. Eilenberg et S. Maclane: On the groups H(Π, n) II. Ann. Math. 70 (1954) 49-139. | Zbl 0055.41704

10 A. Grothendieck: Séminaire de Géométrie Algébrique du Bois-Marie, 1967-69 (SGA 7) I. Lecture Notes in Mathematics 288. Springer, Berlin, Heidelberg, New-York (1972). | Zbl 0237.00013

11 R. Hamsher: Eilenberg-MacLane algebras and their computation. Thèse de l'Université de Chicago, 1974, non publiée.

12 L. Illusie: Complexe cotangent et deformation I. Lecture Notes in Mathematics 239. Springer, Berlin, Heidelberg, New-York (1971). | MR 491680 | Zbl 0224.13014

13 D. Mumford: Biextensions of formal groups. Dans: Proceedings of the Bombay Colloqium on Algebraic Geometry, Tata Institute of Fundamental Research Studies in Mathematics 4. Oxford University Press, London (1968). | MR 257089 | Zbl 0216.33101

14 D. Mumford: Abelian Varieties. Oxford University Press (1970). | MR 282985 | Zbl 0223.14022

15 D. Quillen: Notes on the homology of commutative rings, M.I.T. (1968).

16 K. Ribet: Cohomological realisation of a family of 1-motives. J. Number Theory 25 (1987) 152-161. | MR 873873 | Zbl 0666.14001

17 J.-P. Serre: Cours d'Arithmétique, P.U.F. (1970). | MR 255476 | Zbl 0225.12002